The area monotonic solution to the cooperative bargaining problem
Bibliographic Data
| ID | 11286301 |
|---|---|
| Authors | Nejat Anbarci, Nejat Anbarcı (0000-0001-5952-8086, University at Buffalo, State University of New York), John Payne Bigelow (Louisiana State University, corresponding author) |
| Year | 1994 |
| Volume | 28 |
| Issue | 2 |
| Pages | 133-142 |
| Publication date | 1994-10-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Mathematical Social Sciences (JOURNAL) |
| Journal identifiers | ISSN: 0165-4896 • E-ISSN: 1879-3118 |
| Publisher | Elsevier BV (PUBLISHER) |
| DOI | 10.1016/0165-4896(93)00746-h |
| OpenAlex | W2061177549 |
| Language | EN |
| Citations received | 1 |
| References cited | 9 |
Axiom · Bargaining problem · Economics · Independence (probability theory · Independence of irrelevant alternatives · Intersection (aeronautics · Mathematical economics · Mathematical optimization · Monotonic function · Pareto principle · Point (geometry · Set (abstract data type · Computer Science · Economic theories and models · Game Theory and Voting Systems · Mathematics · Optimization and Variational Analysis
| Citations per year | 0.5 |
|---|---|
| Citation span | 2024 - 2024 (1) |
| Highly cited | No |